Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Common Cold & Flu > Cough, Stuffy & Runny Nose, Body Aches > Nighttime > Coricidin HBP Maximum Strength Cold and Flu Relief Tablets, 20 Tablets

Coricidin HBP Maximum Strength Cold and Flu Relief Tablets, 20 Tablets

Price: $6.23

Item Number: 11010567

Manufacturer: Merck

Manufacturer Part No: 041100801401

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
  • Decongestant-free cold relief for people with high blood pressure
  • Maximum strength flu formula
  • Relieves body aches, pains and headache, fever, cough, runny nose

 

 

Active ingredients: Acetaminophen 500 mg; Chlorpheniramine Maleate 2 mg; Dextromethorphan Hydrobromide 15 mg

Inactive Ingredients: Carnauba Wax; FD&C Red No. 40 Aluminum Lake; Hypromellose; Lactose; Magnesium Stearate; Microcrystalline Cellulose; Pharmaceutical Ink; Polyethylene Glycol; Povidone; Pregelatinized Starch; Stearic Acid; Titanium Dioxide


Do not use more than directed (see overdose warning).

Adults and children 12 years and over: 2 tablets every 6 hours, while symptoms persist, not more than 8 tablets in 24 hours.

Children under 12 years of age: ask a doctor.

No votes yet
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us